Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 19, 2014, 5:04 AM CDT for Day County, South Dakota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 5:04 AM CDT (10:04 UTC)
- Expired
- Jun 19, 2014, 5:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Day County, SD
The radar
The Aberdeen radar (KABR), 52 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 10.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1475 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
273 WUUS53 KABR 191004 SVRABR SDC037-191045- /O.NEW.KABR.SV.W.0063.140619T1004Z-140619T1045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 504 AM CDT THU JUN 19 2014 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN DAY COUNTY IN NORTHEAST SOUTH DAKOTA... * UNTIL 545 AM CDT * AT 501 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF BUTLER...OR 17 MILES WEST OF WEBSTER...MOVING NORTH AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...EMERGENCY MANAGEMENT. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRISTOL AROUND 510 AM CDT. ANDOVER AROUND 520 AM CDT. PIERPONT AROUND 530 AM CDT. THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 316 AND 337. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4519 9763 4519 9798 4559 9798 4558 9758 TIME...MOT...LOC 1005Z 182DEG 31KT 4529 9785 HAIL...<.75IN WIND...60MPH $$ DORN
2 follow-up statements
266 WWUS53 KABR 191023 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 523 AM CDT THU JUN 19 2014 SDC037-191045- /O.CON.KABR.SV.W.0063.000000T0000Z-140619T1045Z/ DAY SD- 523 AM CDT THU JUN 19 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN DAY COUNTY UNTIL 545 AM CDT... AT 521 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIERPONT...OR 12 MILES EAST OF GROTON...MOVING NORTH AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN DAY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4536 9761 4537 9798 4559 9798 4558 9758 TIME...MOT...LOC 1023Z 182DEG 31KT 4547 9784 HAIL...<.75IN WIND...60MPH $$ DORN
794 WWUS53 KABR 191044 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 544 AM CDT THU JUN 19 2014 SDC037-191054- /O.EXP.KABR.SV.W.0063.000000T0000Z-140619T1045Z/ DAY SD- 544 AM CDT THU JUN 19 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DAY COUNTY WILL EXPIRE AT 545 AM CDT/445 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4536 9761 4537 9798 4559 9798 4558 9758 TIME...MOT...LOC 1044Z 182DEG 31KT 4565 9783 $$ DORN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:38 AM CDT, 26 minutes earlier.
Area forecast discussion, Jun 19, 4:38 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 438 AM CDT THU JUN 19 2014 .SHORT TERM...TODAY THROUGH SATURDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS WORKING INTO OUR SOUTHERN CWA FROM THE SOUTH. CANNOT RULE OUT AN ISOLATED HAILER OR WIND PRODUCER THIS MORNING...BUT HEAVY RAINFALL IS THE MAIN THREAT ESPECIALLY OVER AREAS THAT HAD FLASH FLOOD ISSUES LAST EVENING AND EARLIER THIS MORNING. THE FLOODING CONCERN IS ESPECIALLY HIGH FOR THE FAR EASTERN CWA...WHERE THE SURFACE TROUGH WILL BE LINGERING AND SHOWERS AND THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON ALONG THE BOUNDARY. THE UPPER CLOSED LOW WILL SLOWLY MOVE NORTHEAST INTO CANADA OVER THE NEXT COUPLE OF DAYS...DAMPENING HEIGHTS AND KEEPING THE NORTHERN PLAINS IN NEARLY ZONAL FLOW. WESTERLY SURFACE WINDS SHOULD TRANSPORT MUCH DRIER AIR INTO THE REGION THROUGH THE DAY TODAY AND FRIDAY...ALTHOUGH CANNOT RULE OUT AFTERNOON SHOWER DEVELOPMENT AS UPPER LEVEL ENERGY PASSES OVERHEAD. PRETTY DRY SOUNDINGS HOWEVER. ANOTHER WEAK FRONTAL BOUNDARY IS EXPECTED TO MOVE ACROSS THE CWA SATURDAY. THIS DOES NOT LOOK LIKE AN OVERLY IMPRESSIVE PATTERN FOR MOISTURE RETURN...SO INSTABILITY WILL LIKELY BE LIMITED ALONG THE FRONTAL BOUNDARY. MODELS DO TRY TO SHOW ANYWHERE FROM 500 J/KG TO 1500 J/KG OF CAPE ACROSS THE EASTERN CWA...ALONG WITH ABOUT 30 KTS OF SHEAR...SO COULD SEE AN ISOLATED STORM OR TWO SATURDAY AFTERNOON ACROSS THE EAST. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY STILL APPEARS THAT THE EXTENDED ENDS UP BEING DRY FOR MUCH OF THE PERIOD. THERE ARE A COUPLE OF COLD FRONTAL PASSAGES FORECAST MIDWAY THROUGH AND THEN LATE IN THE PERIOD...WHICH SHOULD SIGNAL A GRADUAL STEP DOWN IN TEMPERATURES FROM NEAR NORMAL TO PERHAPS A FEW DEGREES BELOW NORMAL. THE PERIOD OPENS IN SOMEWHAT FAST NEARLY ZONAL FLOW ALOFT AS UPPER LEVEL RIDGING IS SUPPRESSED EARLY ON. EVENTUALLY UPPER LEVEL RIDGING OUT WEST WILL KICK IN...BUT UNTIL IT DOES...THE FLOW APPEARS TO TAKE ON MORE OF A NORTHWESTERLY TRAJECTORY...HELPING TO DRY THINGS OUT AND ALLOWING FOR THOSE COLD FROPAS FROM THE NORTH-NORTHWEST EARLY NEXT WEEK. && .AVIATION... 06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS A MIX OF MVFR/VFR CIGS ARE ACROSS THE REGION THIS EVENING. CURRENTLY A LINE OF HEAVY RAIN AND THUNDERSTORMS ARE MOVING ACROSS THE FAR NORTHEASTERN CWA AWAY FROM THE TAF SITES. THESE WILL EXIT OVER THE NEXT TWO HOURS. GUSTY WINDS WILL BE THE MAIN THREAT. ANOTHER ROUND OF RAIN WILL LIFT NORTH OUT OF NEBRASKA BUT THERE IS SOME UNCERTAINTY AS TO JUST HOW FAR NORTH IT WILL GO. DID KEEP SOME MVFR CIGS AT KABR/KATY AFTER 8Z JUST IN CASE. THE PRECIPITATION CHANCES WILL END THURSDAY MORNING...WITH VFR CONDITIONS THEN PREVAILING. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && SHORT TERM...SERR LONG TERM...DORN AVIATION...DORN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 19, 4:12 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 412 AM CDT THU JUN 19 2014 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-200915- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 412 AM CDT THU JUN 19 2014 /312 AM MDT THU JUN 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF THE REGION THIS MORNING AND INTO THE AFTERNOON HOURS BEFORE THE LOW PRESSURE SYSTEM EXITS. HEAVY RAIN IS THE MAIN THREAT AND IS ESPECIALLY A CONCERN ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA...WHERE GROUNDS ARE ALREADY SATURATED. HAIL AND STRONG WINDS ARE ALSO POSSIBLE WITH EARLY MORNING STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE SATURDAY ALONG A WEAK FRONTAL BOUNDARY. .SPOTTER INFORMATION STATEMENT... ANY EXCESSIVE RAIN REPORTS ARE APPRECIATED. SERR
In the hours before
Local storm report, Jun 19, 12:35 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1235 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM FLASH FLOOD SISSETON 45.66N 97.05W
06/19/2014 ROBERTS SD CO-OP OBSERVER
WATER OVER TURN LANES ON HWY 10 THROUGH SISSETON...6 IN
OF STANDING WATER IN LOW LYING AREAS...RESTAURANT ON
EDGE OF TOWN HAS WATER UP TO BUILDING AND PARKING LOT IS
FLOODED...CREEK THROUGH TOWN IS NEAR ITS BANKS
&&
EVENT NUMBER ABR1400463
NWSLocal storm report, Jun 19, 1:00 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
100 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM TSTM WND GST TIMBER LAKE 45.43N 101.07W
06/18/2014 E50 MPH DEWEY SD LAW ENFORCEMENT
NICKLE SIZE HAIL AND 50 MPH WINDS IN TIMBER LAKE
0410 AM HAIL 5 WNW SULLY BUTTES 44.72N 100.58W
06/18/2014 E1.25 INCH SULLY SD PUBLIC
0450 AM HAIL 3 ENE SULLY BUTTES 44.72N 100.44W
06/18/2014 E1.00 INCH SULLY SD PUBLIC
0555 AM HAIL 9 NW LEBANON 45.15N 99.91W
06/18/2014 E0.88 INCH POTTER SD PUBLIC
0830 AM HAIL 22 SSE EAGLE BUTTE 44.71N 101.07W
06/18/2014 E1.00 INCH STANLEY SD PUBLIC
HAIL COVERING GROUND RANGING IN SIZE FROM PEAS TO
QUARTERS.
0844 AM HAIL 11 S RIDGEVIEW 44.93N 100.78W
06/18/2014 M1.00 INCH DEWEY SD PUBLIC
0915 AM HAIL 10 SSW RIDGEVIEW 44.94N 100.85W
06/18/2014 M1.00 INCH DEWEY SD PUBLIC
0137 PM TSTM WND GST 2 NW SHAMBO RANCH 45.55N 101.87W
06/18/2014 M56 MPH CORSON SD MESONET
MEASURED FROM THE ATHBOY CWOP.
0137 PM TSTM WND GST 10 NW SHAMBO RANCH 45.64N 101.98W
06/18/2014 E56 MPH CORSON SD PUBLIC
56 PMH WIND DAVIS WEATHER. 2.60 INCHES OF RAIN
0220 PM HAIL 9 ENE SHAMBO RANCH 45.57N 101.67W
06/18/2014 E0.70 INCH CORSON SD PUBLIC
0233 PM HAIL 15 S WATAUGA 45.71N 101.54W
06/18/2014 E1.00 INCH CORSON SD PUBLIC
MOSTLY PEA SIZE HAIL BUT A FEW UP TO QUARTER SIZE
0247 PM HAIL 6 W KLEIN RANCH 45.67N 101.46W
06/18/2014 E1.00 INCH CORSON SD PUBLIC
SOME QUARTER SIZE HAIL BUT MOSTLY SMALLER. 1.90 RAIN.
0315 PM FLASH FLOOD 15 S WATAUGA 45.71N 101.54W
06/18/2014 CORSON SD PUBLIC
MAN MADE DAM WASHED OUT. FLASH FLOODING AT RESIDENCE
WITH YARD FLOODED AND RUNNING WATER POURING INTO
BASEMENT
0341 PM HAIL WALKER 45.91N 101.09W
06/18/2014 M0.70 INCH CORSON SD PUBLIC
HEAVY RAIN AND 20 TO 30 MPH WIND
0448 PM HAIL 7 SW ARTAS 45.82N 99.91W
06/18/2014 E1.00 INCH CAMPBELL SD PUBLIC
0602 PM FUNNEL CLOUD 11 E STEPHAN 44.25N 99.23W
06/18/2014 HAND SD EMERGENCY MNGR
FUNNEL CLOUD NEAR 216TH AND 343RD
0605 PM TORNADO 5 E STEPHAN 44.25N 99.36W
06/18/2014 HYDE SD EMERGENCY MNGR
TWO HOMES LOST ROOF FROM TORNADO. TIME APPROXIMATED.
0605 PM TORNADO 4 E STEPHAN 44.25N 99.37W
06/18/2014 HYDE SD NWS EMPLOYEE
METAL ROOF PARTIALLY PEELED OFF ONE HOUSE. ROOF OF
ANOTHER HOUSE COMPLETELY BLOWN OFF. SEMI OVERTURNED.
TREES TOPPED. BARN DESTROYED. TIME APPROXIMATED.
0613 PM TORNADO 10 E STEPHAN 44.25N 99.25W
06/18/2014 HAND SD EMERGENCY MNGR
ONE-QUARTER MILE WIDE TORNADO ON GROUND NEAR 216TH ST
AND 346TH AVE MOVING EAST-NORTHEAST
0651 PM TSTM WND GST 1 E GANN VALLEY 44.03N 98.97W
06/18/2014 E60 MPH BUFFALO SD TRAINED SPOTTER
DIME HAIL WITH 60 MPH WIND GUSTS.
0654 PM TORNADO 3 E GANN VALLEY 44.03N 98.93W
06/18/2014 BUFFALO SD TRAINED SPOTTER
TORNADO ON THE GROUND
0705 PM TSTM WND GST 10 W LONG LAKE 45.86N 99.41W
06/18/2014 M63 MPH MCPHERSON SD MESONET
PEAK WIND MEASURED AT THE SAND LAKE RAWS.
0826 PM HEAVY RAIN TIMBER LAKE 45.43N 101.07W
06/18/2014 M3.74 INCH DEWEY SD CO-OP OBSERVER
0828 PM HEAVY RAIN MOBRIDGE 45.54N 100.44W
06/18/2014 M3.45 INCH WALWORTH SD ASOS
0830 PM FLASH FLOOD 1 W GRAND RIVER CASINO 45.56N 100.53W
06/18/2014 CORSON SD TRAINED SPOTTER
HWY 12 WEST OF GRAND RIVER CASINO UNDER WATER
0835 PM FLASH FLOOD W MOBRIDGE 45.54N 100.44W
06/18/2014 WALWORTH SD DEPT OF HIGHWAYS
HWY 12 BETWEEN MOBRIDGE AND MCLAUGHLIN CLOSED DUE TO
WATER RUNNING OVER ROAD
0848 PM TSTM WND GST 3 SE ASHTON 44.96N 98.45W
06/18/2014 E60 MPH SPINK SD PUBLIC
WINDS ESTIMATED OVER 60 MPH. DOOR BLOWN IN ON BARN.
0903 PM TSTM WND GST 1 WNW MELLETTE 45.16N 98.51W
06/18/2014 M86 MPH SPINK SD MESONET
0905 PM TSTM WND GST 5 S RICHMOND LAKE REC A 45.47N 98.62W
06/18/2014 M66 MPH BROWN SD MESONET
PEAK WIND MEASURED AT THE BROWN COUNTY LANDFILL.
0913 PM HEAVY RAIN 2 SW ROSLYN 45.48N 97.52W
06/18/2014 E2.50 INCH DAY SD TRAINED SPOTTER
ESTIMATED 2.5 INCHES OF RAIN IN ABOUT AN HOUR
0924 PM TSTM WND GST GROTON 45.45N 98.10W
06/18/2014 E70 MPH BROWN SD TRAINED SPOTTER
60 TO 70 MPH WIND.
0924 PM TSTM WND GST ABERDEEN 45.47N 98.48W
06/18/2014 M54 MPH BROWN SD ASOS
0932 PM HEAVY RAIN 14 NE ISABEL 45.54N 101.22W
06/18/2014 M3.61 INCH CORSON SD CO-OP OBSERVER
0940 PM TSTM WND DMG 2 E BATH 45.47N 98.29W
06/18/2014 BROWN SD EMERGENCY MNGR
MULTIPLE 2 FT DIAMETER TREES DOWN 2 MILES EAST OF
BATH...TIME ESTIMATED BASED BY RADAR
1233 AM FLASH FLOOD SISSETON 45.66N 97.05W
06/19/2014 ROBERTS SD CO-OP OBSERVER
WATER OVER TURN LANES ON HWY 10 THROUGH SISSETON...6 IN
OF STANDING WATER IN LOW LYING AREAS...RESTAURANT ON
EDGE OF TOWN HAS WATER UP TO BUILDING AND PARKING LOT IS
FLOODED...CREEK THROUGH TOWN IS NEAR ITS BANKS
&&
EVENT NUMBER ABR1400429 ABR1400431 ABR1400434 ABR1400435 ABR1400430
ABR1400432 ABR1400433 ABR1400436 ABR1400441 ABR1400437 ABR1400439
ABR1400442 ABR1400438 ABR1400440 ABR1400443 ABR1400444 ABR1400446
ABR1400453 ABR1400445 ABR1400447 ABR1400448 ABR1400449 ABR1400450
ABR1400451 ABR1400452 ABR1400454 ABR1400455 ABR1400456 ABR1400457
ABR1400462 ABR1400458 ABR1400460 ABR1400459 ABR1400461 ABR1400463
FOWLELocal storm report, Jun 19, 1:54 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
154 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 5 SW HERREID 45.78N 100.15W
06/18/2014 CAMPBELL SD PUBLIC
ESTIMATED 2 INCHES OF RAIN IN 30 MINUTES....WATER
FLOODING SEVERAL OUTBUILDINGS....WATER IN BASEMENT OF
HOUSE
&&
EVENT NUMBER ABR1400464
NWSThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:31 PM CDT | Severe Thunderstorm Warning | ABR | McPherson | 44 min |
| Jun 18, 8:05 PM CDT | Flash Flood Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 6 hr |
| Jun 18, 8:15 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 45 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 39 min |
| Jun 18, 8:49 PM CDT | Tornado Warning | ABR | Brown, Edmunds, McPherson | 41 min |
| Jun 18, 8:57 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 63 min |
| Jun 18, 9:04 PM CDT | Flash Flood Warning | ABR | Brown, Spink | 6 hr |
| Jun 18, 9:14 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Day, Spink | 46 min |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Spink | 40 min |
| Jun 18, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall | 48 min |
| Jun 18, 11:25 PM CDT | Areal Flood Warning | ABR | Corson | 24 hr |
| Jun 18, 11:47 PM CDT | Flash Flood Warning | ABR | Clark, Day, Spink | 10 hr |
| Jun 19, 12:21 AM CDT | Flash Flood Warning | ABR | Day, Marshall, Roberts | 9 hr |
| Jun 19, 1:33 AM CDT | Flash Flood Warning | ABR | Grant, Roberts | 6 hr |
| Jun 19, 3:58 AM CDT | Flash Flood Warning | ABR | Deuel | 12 hr |
| Jun 19, 4:06 AM CDT | Severe Thunderstorm Warning | ABR | Clark, Day, Hamlin, Spink | 39 min |
| Jun 19, 6:03 AM CDT | River Flood Warning | ABR | Roberts | 38 hr |
| Jun 19, 2:41 PM CDT | Severe Thunderstorm Warning | ABR | Stanley | 49 min |
| Jun 19, 3:18 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley, Sully | 42 min |
| Jun 19, 4:22 PM CDT | River Flood Warning | ABR | Corson | 43 hr |
| Jun 19, 4:54 PM CDT | Severe Thunderstorm Warning | ABR | Sully | 36 min |
| Jun 19, 5:20 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde, Potter, Sully | 40 min |
| Jun 19, 5:58 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Potter, Spink | 47 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.